# SDR CA991209019

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Hose
- Part number: AE3663163K0600
- Condition: Leaking
- Location: Oil Cooler
- Part time: 22,961 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HOSE FOUND LEAKING AT SWAGED ON END FITTINGS.
